Group analysis of equations of an anisotropic ideally plastic
Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1374-1377
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_6_a20,
author = {S. I. Senashov},
title = {Group analysis of equations of an anisotropic ideally plastic},
journal = {Doklady Akademii Nauk},
pages = {1374--1377},
year = {1991},
volume = {316},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a20/}
}
S. I. Senashov. Group analysis of equations of an anisotropic ideally plastic. Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1374-1377. http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a20/